# SDR CALA2017081802774

- Difficulty date: August 18, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 102,053 hours, 16,011 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 (EMERGENCY) AISLE LIGHT INOP. REMOVED AND REPLACED L1 AISLE LIGHT ASSY. OPERATION NORMAL REF AMM TASK 33-51-05-002-016 (REMOVE) AMM TASK 33-51-05-402-024 (INSTALL) AND IPC 33-51-04-02.
